# SDR CALA2011100400634

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 53,645 hours, 11,818 cycles
- Engine: Rroyce RB211535*
- Engine time: 32,546 hours, 10,185 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Part time: 32,546 hours, 10,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF EXPERIENCED (LEFT) ENGINE SURGE/COMPRESSOR STALL W /EXCEDENCE OF EGT (941) AT 800FT-RETARDED THRUST LEVER COMPRESSOR STALL STOPPED.  R&R#1 ENG PER WORK CARD 19-7100-1-0900 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1467730  S/N OFF 01526 IPC REFERENCE #.
